uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A diagrammatic categorification of the affine q-Schur algebra (S)over-cap(n, n) FOR n >= 3
Inst Super Tecn, Dept Matemat, Ctr Math Anal Geometry & Dynam Syst, P-1049001 Lisbon, Portugal.;Univ Algarve, Dept Matemat, FCT, P-8005139 Faro, Portugal..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2015 (English)In: Pacific Journal of Mathematics, ISSN 0030-8730, E-ISSN 1945-5844, Vol. 278, no 1, 201-233 p.Article in journal (Refereed) Published
Abstract [en]

This is a follow-up to our 2013 paper "Categorifications of the extended affine Hecke algebra and the affine quantum Schur algebra (S) over cap (n, r) for 3 <= r < n" in which we categorified the affine q -Schur algebra <(S)over cap>(n, r) for 2 < r < n using a quotient of the categorification of U-q ((Sl) over cap (n)) of Khovanov and Lauda (2009, 2010, 2011). In this paper we categorify (S) over cap (n, n) for n >= 3 using an extension of the aforementioned quotient.

Place, publisher, year, edition, pages
2015. Vol. 278, no 1, 201-233 p.
Keyword [en]
categorification, affine Schur algebras, quantum algebra
National Category
Algebra and Logic
URN: urn:nbn:se:uu:diva-265667DOI: 10.2140/pjm.2015.278.201ISI: 000362280200008OAI: oai:DiVA.org:uu-265667DiVA: diva2:867519
Available from: 2015-11-05 Created: 2015-11-02 Last updated: 2016-02-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Thiel, Anne-Laure
By organisation
Algebra and Geometry
In the same journal
Pacific Journal of Mathematics
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 325 hits
ReferencesLink to record
Permanent link

Direct link